Thyroid UK
82,978 members98,008 posts

Hypothyroidism

I have had hypothyroidism for over 25 years.. Got it about 1 year after I had hepatitis.. Been on synthetic pills for the first 10 years, then found a natural pill for about 9 years until ingredient s were changed.. Got back on synthetic until 2 weeks ago ordered thyroid-s.. Having abdominal pain, so going to back off dose to see if the problem goes away.. Found this site while looking for someone else with the same issues..

5 Replies
oldestnewest

So, were you on Armour? It was reformulated a few years ago and a lot of people struggled. There are several other brands available though.

ThyroidS and erfa are both manufactured to have an extended shelf life and require an extra process to break them down... i cant get on with either, but never got any stonach problems.

Low acid seems to be fairly common, resulting in pain, wind, acid reflux and bloating. Here's a link about it....

scdlifestyle.com/2012/06/hy...

G

Reply

As Galathea says many of us can be diagnosed by the GP as having 'high' acid whereas if hypo it might well be 'low' acid although the symptoms are practically the same.

Here are two further links:

modernherbalist.com/betaine...

sott.net/article/265343-The...

Reply

Specialtyrep,

Welcome to our forum and sorry to hear you are having health issues.

We all have thyroid issues and many medicate on NDT. If you can post more details such as what previous NDT and dose you were medicating on and any thyroid hormone test results complete with ranges (numbers in brackets) members will comment.

Flower

Reply

Hi. I'm currently on Armour and don't have any issues with it. I do know that of all the NDTs that Thyroid S probably has the most fillers so perhaps that is causing some of your problems. Thiroyd is made by the same company as Thyroid S and some people tolerate it better as it doesn't have a coating and has less fillers. I had stomach problems for years before I was diagnosed hypo and was on emeprazole but since starting on Armour 5 months ago I haven't needed it so I assume Armour has increased my stomach acid to normal levels. Maybe a different brand will suit you better. 😊

1 like
Reply

If you are hypersensiyive to Aluminium then thyroid-s could be the reason for stomach pain

Reply

You may also like...